# SDR SWIA201229439

- Difficulty date: January 22, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 39,728 hours, 55,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT LIGHT AT ROW NINE IS OUT.  (FLT 5523)  RELAMPED EMERGENCY LIGHT.
